Trustpilot
GPHC Regulated Open Monday - Friday 9am - 4pm
🇬🇧🇪🇺 UK Based - Need Assistance? Call 01924 694776

Basket

Search

Out of Stock

34% Saving

Ibuprofen 200mg Tablets

Ibuprofen Tablets 200mg belong to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID), which works to reduce inflammation and pain. This medicine helps to reduce discomfort associated with the symptoms of a cold and the flu as well as associated headaches and migraines.

24 Tablets

£1.19 £0.78

Ibuprofen Tablets 200mg belong to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAID), which works to reduce inflammation and pain. This medicine helps to reduce discomfort associated with the symptoms of a cold and the flu as well as associated headaches and migraines.

Description & Usage

View Product Disclaimer

Ingredients

Each Ibuprofen tablet contains the active ingredient Ibuprofen 200mg

Warnings

aution before taking Ibuprofen Tablets 200mg:

Do not take more than 6 tablets in 24 hours.
Not recommended for children under the age of 12 years.
If you are asthmatic, sensitive to aspirin or receiving regular medical treatment, consult your doctor.
Do not take if you have a stomach ulcer or other stomach disorder.
If symptoms persist contact your doctor.

Free Quick Delivery

Free UK Delivery on orders over £30*

Terms and Conditions Apply*

Talk to a qualified healthcare expert

Stuck? Need some help? Talk to a qualified healthcare professional right now! Available via email, phone & live chat